# SDR AALA991907

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 383.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSELAGE SKIN CRACKED AT RIVET STA 383.5 STR 8R FORWARD UPPER CORNER OF FORWARD GALLEY DOOR CUT-OUT.  INSTALLED DOUBLER PER SRM 53-30-3.  TST: 59,544 HOURS.  CYCLES:  36,249.  (X)
